On a Weak Solution of an Equation for an Evolution Flow with Interaction

Authors

  • M. P. Karlikova

Abstract

We prove that a stochastic differential equation for an evolution flow with interaction whose coefficients do not satisfy the global Lipschitz condition has a weak solution.

Published

25.07.2005

Issue

Section

Research articles

How to Cite

Karlikova, M. P. “On a Weak Solution of an Equation for an Evolution Flow With Interaction”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 7, July 2005, pp. 895–903, https://umj.imath.kiev.ua/index.php/umj/article/view/3651.